# SDR DALA13048653141

- Difficulty date: September 29, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,530 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOOR SUPPORT -Y1292, BETWEEN FRAMES 66 - 68 UPPER FLANGE HAS CORROSION.  BLENDED AREAS IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REMOVED FLOOR SUPPORT IAW SRM 51-42-11. LOCATED & DRILLED NEW SUPPORT & NEW SPLICES IAW SRM 51-44-11. TREATED & PRIMED HOLES IAW SRM 51-21-11.  INSTALLED NEW SPLICES & SUPPORT IAW TRM 53-21-01 & SRM 51-42-11.
